# SDR DHL2003751003

- Difficulty date: January 27, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Part serial: 9461
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.2)  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY IAW B727 MM 33-50-01. OPS CHECKED GOOD.
